# SDR AALA20130916005

- Difficulty date: September 15, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 40,910 hours, 19,669 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF CREW REPORTED NLG UNSAFE INDICATION ON DESCENT.  EMERGENCY DECLARED FLIGHT LANDED SMF WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NLG PROXIMITY SENSOR. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
